mental-health-icon
Mental Health
Upto 10 th class , I used to secure above 90% .Then what happened i started watching wrong videos on youtube. Then when i went to bombay hostel for studying B.com and CA. in Hostel also students see that thing. Then i came to my father's house. Then i went to Ahmedabad mental hospital and with Pschotherapy my mind was clear. My medicines are going on like Divalproex sodium, lurasidone, Amisulpride etc. I am doing MBA in nearby college and my college friends say i talk in a very low tone
35 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

You have not mentioned specifically what the current problem is. Is it about you talking in a low tone? You may inform your consulting psychiatrist about it on the next visit.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.